Bayer Genuine Aspirin Pain Reliever, 325 mg, Tablets, 200 ea
AVAILABILITY: In stock (100 items)
Hurry up! Sales Ends In
Hurry! Only 100 Left in Stock!
New Easy Open Cap.
The Wonder Drug.
Fast, Safe Pain Relief Plus the Lifesaving Benefits of Aspirin.
- Safely Relieves Everyday Aches & Pains Like Headaches, Muscle Aches & Body Aches
- Coated for Easier Swallowing
- Can Help Save Your Life During a Heart Attack When Taken as Directed by a Doctor
- Recommended by Doctors for Aspiring Regimen Use
This package is for households without young children.
Drink a full glass of water with each dose.
Adults and children 12 years and over: Take 1 or 2 tablets every 4 hours, or 3 tablets every 6 hours, not to exceed 12 tablets in 24 hours.
Children under 12 years: Consult a doctor.
Other Information: Store at room temperature.
Expiration Date: We have fresh stock each week with exceptional expiration dates prior to JANUARY 2023. Products will expire no later than six months to 1 year after receipt.
Product Packaging: Please note that some manufacturer may often change their packaging. This product may arrive different from what is pictured. We will always ship the most up-to-date packaging to our customers. Please contact us if you have any questions about this product or would like to request an older version of this product.
Healthcare Disclaimer: Content on this site is for reference purposes only. does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.
Weight: 7.5 oz